Lee, J.K.W., Aldama, A.A. (1992) Multipath diffusion: A general numerical model. Computers & Geosciences, 18 (5) 531-555 doi:10.1016/0098-3004(92)90093-7

Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Multipath diffusion: A general numerical model | ||
Journal | Computers & Geosciences | ||
Authors | Lee, J.K.W. | Author | |
Aldama, A.A. | Author | ||
Year | 1992 (June) | Volume | 18 |
Issue | 5 | ||
Publisher | Elsevier BV | ||
DOI | doi:10.1016/0098-3004(92)90093-7Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 446593 | Long-form Identifier | mindat:1:5:446593:9 |
GUID | 0 | ||
Full Reference | Lee, J.K.W., Aldama, A.A. (1992) Multipath diffusion: A general numerical model. Computers & Geosciences, 18 (5) 531-555 doi:10.1016/0098-3004(92)90093-7 | ||
Plain Text | Lee, J.K.W., Aldama, A.A. (1992) Multipath diffusion: A general numerical model. Computers & Geosciences, 18 (5) 531-555 doi:10.1016/0098-3004(92)90093-7 | ||
In | (1992, June) Computers & Geosciences Vol. 18 (5) Elsevier BV |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |